# SDR CALA2024121301495

- Difficulty date: December 9, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N38403
- Make and model: Boeing 737924
- Aircraft serial: 30120
- Aircraft time: 63,987 hours, 26,858 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Gauge
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

POSSIBLE FUEL LEAK 1500 LB DIFF IN 30 MIN LEFT SIDE LOW.   MX RAN THE #1 ENGINE, AND NO LEAKS WERE NOTED AND OPERATION WAS NORMAL.  REF LP 3150428. PLACED #1 TANK ON MEL REF MEL 2806A. BUSSING PLUG INSTALLED DDP COMPLETED.  APPROVED LEFT MAIN TANK FUEL QTY GAUGE INOP REF MEL 2806A PLACED ON MEL REF MEL 2806A.
